# SDR CA060321006

- Difficulty date: March 21, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Aircraft time: 1,014 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Cell
- Part number: CL215640026
- Condition: Leaking
- Location: Nr 2
- Part time: 1,222 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE UNDERGOING A SCHEDULED INSPECTION FUEL WAS FOUND DRIPPING FROM THE LEFT WING.  ALL 8 FUEL TANKS WERE REMOVED FOR LEAK CHECK.  THIS AND SEVERAL OTHER CELLS WERE FOUND LEAKING INCLUDING THIS ONE.  DEFECTIVE CELLS WILL BE REPLACED.
